# SDR DALA2025081906185

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 2.000IN (LENGTH) PRESSURE DECK WEB ON LH SIDE STA 663.0 BTW LBL35.0/LBL45.0. PRESSURE DECK WEB ON LH SIDE STA 663.0 BTW LBL35.0 TO LBL45.0 WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3. PRESSURE DECK WEB ON LH SIDE STA 663.0 BTW LBL 35.0/LBL45.0 WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 3 REPAIR 3.
